Translator Disclaimer
2019 A generalized conic domain and its applications to certain subclasses of analytic functions
Hari M. Srivastava, Bilal Khan, Nazar Khan, Qazi Zahoor Ahmad, Muhammad Tahir
Rocky Mountain J. Math. 49(7): 2325-2346 (2019). DOI: 10.1216/RMJ-2019-49-7-2325

Abstract

By using the idea of $q$-calculus, we generalize the conic domain and define various subclasses of analytic functions which map the open unit disk $$ \mathbb {U}= \{ z:z\in \mathbb {C} \text { and } \lvert z \rvert \lt 1 \} $$ onto this generalized conic domain. We study here some conspicuous results such as: coefficients estimates, sufficient condition and convolution properties for these newly defined classes. We consider various corollaries and consequences of our main results. Most of our results are connected with earlier works related to this field.

Citation

Download Citation

Hari M. Srivastava. Bilal Khan. Nazar Khan. Qazi Zahoor Ahmad. Muhammad Tahir. "A generalized conic domain and its applications to certain subclasses of analytic functions." Rocky Mountain J. Math. 49 (7) 2325 - 2346, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2325

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 07152867
MathSciNet: MR4039972
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2325

Subjects:
Primary: 05A30, 30C45
Secondary: 11B65, 47B38

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top